UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

THE EFFECT OF REMOVAL OF ONE ANTIEPILEPTIC DRUG (AED) ON CONCOMITANT AED LEVELS

DUNCAN, JS; SHORVON, SD; PATSALOS, PN; (1988) THE EFFECT OF REMOVAL OF ONE ANTIEPILEPTIC DRUG (AED) ON CONCOMITANT AED LEVELS. J NEUROL NEUROSUR PS , 51 (10) 1361 - 1361.

Full text not available from this repository.
Type: Article
Title: THE EFFECT OF REMOVAL OF ONE ANTIEPILEPTIC DRUG (AED) ON CONCOMITANT AED LEVELS
UCL classification: UCL > School of Life and Medical Sciences
UCL > School of Life and Medical Sciences > Faculty of Brain Sciences
UCL > School of Life and Medical Sciences > Faculty of Brain Sciences > Institute of Neurology
UCL > School of Life and Medical Sciences > Faculty of Brain Sciences > Institute of Neurology > Clinical and Experimental Epilepsy
URI: http://discovery.ucl.ac.uk/id/eprint/63979
Downloads since deposit
0Downloads
Download activity - last month
Download activity - last 12 months
Downloads by country - last 12 months

Archive Staff Only

View Item View Item